Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 796, p. 163-187
@incollection{SB_1994-1995__37__163_0,
     author = {Ginibre, Jean},
     title = {Le probl\`eme de Cauchy pour des EDP semi-lin\'eaires p\'eriodiques en variables d'espace},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     note = {talk:796},
     pages = {163-187},
     zbl = {0870.35096},
     mrnumber = {1423623},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1994-1995__37__163_0}
}
Ginibre, Jean. Le problème de Cauchy pour des EDP semi-linéaires périodiques en variables d'espace, in Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 796, pp. 163-187. http://www.numdam.org/item/SB_1994-1995__37__163_0/

[B1] J. Bourgain - Fourier restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations I, Schrödinger equations, Geom. and Funct. Anal. 3 (1993), 107-156. | Article | MR 1209299 | Zbl 0787.35097

[B2] J. Bourgain - Id. II, The KdV equations, Ibid. 3 (1993), 209-262. | MR 1215780 | Zbl 0787.35098

[B3] J. Bourgain - Exponential sums and nonlinear Schrödinger equations, Ibid. 3 (1993), 157-178. | MR 1209300 | Zbl 0787.35096

[B4] J. Bourgain - On the Cauchy problem for the Kadomtsev-Petviashvili equation, Ibid. 3 (1993), 315-341. | MR 1223434 | Zbl 0787.35086

[B5] J. Bourgain - On the Cauchy problem for periodic KdV type equations, prétirage IHES (1994). | MR 1364878 | Zbl 0891.35137

[B6] J. Bourgain - Periodic nonlinear Schrödinger equation and invariant measures, Commun. Math. Phys. 166 (1994), 1-26. | Article | MR 1309539 | Zbl 0822.35126

[B7] J. Bourgain - Invariant measures for the 2D-defocusing nonlinear Schrödinger equation, prétirage IHES (1994). | Zbl 0852.35131

[B8] J. Bourgain - On the long time behaviour of nonlinear Hamiltonian equations, prétirage IHES (1994).

[C] T. Cazenave - An introduction to nonlinear Schrödinger equations, Text. Met. Mat. 22, Inst. Mat., Rio de Janeiro (1989).

[CW] T. Cazenave and F. Weissler - The Cauchy problem for the nonlinear Schrödinger equation in H s , Nonlinear Anal. TMA 14 (1990), 807-836. | Article | MR 1055532 | Zbl 0706.35127

[GV] J. Ginibre and G. Velo - Smoothing properties and retarded estimates for some dispersive evolution equations, Commun. Math. Phys. 144 (1992), 163-188. | Article | MR 1151250 | Zbl 0762.35008

[G] E. Grosswald - Representation of integers as sums of squares, Springer, Berlin (1985). | Article | MR 803155 | Zbl 0574.10045

[K] T. Kato - On nonlinear Schrödinger equations, Ann. IHP (Phys. Théor.) 46 (1987), 113-129. | Numdam | MR 877998 | Zbl 0632.35038

[KPV1] C. Kenig, G. Ponce and L. Vega - Oscillatory integrals and regularity of dispersive equations, Indiana U. Math. J. 40 (1991), 33-69. | Article | MR 1101221 | Zbl 0738.35022

[KPV2] C. Kenig, G. Ponce and L. Vega - Well posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math. 46 (1993), 527-620. | Article | MR 1211741 | Zbl 0808.35128

[KPV3] C. Kenig, G. Ponce and L. Vega - The Cauchy problem for the Korteweg-de Vries equation in Sobolev spaces of negative indices, Duke Math. J. 71 (1993), 1-21. | Article | MR 1230283 | Zbl 0787.35090

[KPV4] C. Kenig, G. Ponce and L. Vega - A bilinear estimate with applications to the KdV equation, prétirage (1994). | Zbl 0848.35114

[KM] S. Klainerman and M. Machedon - Smoothing estimates for null forms and applications, prétirage (1994). | MR 1301438 | Zbl 0832.35096

[S] R. Strichartz - Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 (1977), 705-714. | Article | MR 512086 | Zbl 0372.35001

[Y] K. Yajima - Existence of solutions for Schrödinger evolution equations, Commun. Math. Phys. 110 (1987), 415-426. | Article | MR 891945 | Zbl 0638.35036

[Z] A. Zygmund - On Fourier coefficients and transforms of functions of two variables, Studia Math. 50 (1974), 189-201. | Article | MR 387950 | Zbl 0278.42005